MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? 16; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? 16; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2316-70E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a trial procedure a nerve was tweaked that caused increase pain.No further information has been obtained.
 
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: product family: scs-linear leads upn: m365sc231650e0 model: sc-2316-50e serial: (b)(6).Batch: 7279702.Udi: (b)(4).
 
Event or Problem Description
It was reported that during a trial procedure a nerve was tweaked that caused increase pain.No further information has been obtained.Additional information received that the physician believed that the patients issue was not device related as it was found out that the patient had a cyst at the entry point of t12 which the physician believed could be the cause of the nerve pain.
 
Event or Problem Description
It was reported that during a trial procedure a nerve was tweaked that caused increase pain.No further information has been obtained.Additional information received that the physician believed that the patients issue was not device related as it was found out that the patient had a cyst at the entry point of t12 which the physician believed could be the cause of the nerve pain.Additional information received that patient underwent an epidural after the trial to alleviate the symptoms.The patient had relief from the trial and wanted to move forward with the permanent scs implant.The trial leads were disposed by the facility.

Brand Name
INFINION? 16
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22784939
Report Number3006630150-2025-06406
Device Sequence Number8256610
Product Code LGW
UDI-Device Identifier08714729837145
UDI-Public(01)08714729837145(17)270211(10)7093151
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC-2316-70E
Device Catalogue NumberSC-2316-70E
Device Lot Number7093151
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Supplement Date Received by Manufacturer09/17/2025
10/29/2025
Initial Report FDA Received Date08/12/2025
Supplement Report FDA Received Date10/08/2025
11/19/2025
Date Device Manufactured02/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale